# SDR TWRA97203

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617FF
- Make and model: Boeing 747121
- Aircraft serial: 19650
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A2 SVC, FOUND SEVERAL CRACKS IN NR 3 PYLON, NAC STATION 219 STRINGER ABOVE PANEL 473CL, APPROX 1 INCH CRACK IN STRINGER HORIZ FLANGE.  RIGHT FRAME AT NAC 269 1 INCH CRACK OUT OF BRACKED RIVET HOLE APPROX 20 INCHES FROM BOTTOM OF PYLON. INBOARD SIDE, SIDE EXTERNAL 5.5 INCH CRACK AT NAC STATION 217, LT SIDE.  A 5.5 INCH SKIN CRACK EXTENDING OUT OF DOUBLER.  RIGHT FRAME AT NAC STATION 269 6 INCHE BELOW LONGERON.  RT FRAME AT NAC STATION 252 IS CRACKED 6 INCHES BELOW LONGERON.  LEFT PYLON SKIN REPAIR WAS ACCOMPLISHED AS PER EA 54-095.  (M)
